# SDR SWAA2019122339858

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 42,282 hours, 21,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: MS21076L08
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERIOR OVERWING EXIT LIGHT LENS LOOSE.   R&R NUTPLATE RING ASSEMBLY ON LIGHT ASSEMBLY IAW SIP.
